Vol 29 No 2 (2024)

Published: 2024-03-26


Joint discrete approximation of analytic functions by shifts of Lerch zeta-functions

Antanas Laurinčikas, Toma Mikalauskaitė, Darius Šiaučiūnas
Abstract 88 | PDF Downloads 87 | DOI https://doi.org/10.3846/mma.2024.19493

Page 178–192

Page 215–237

The dirichlet problem for a class of anisotropic Schrödinger-Kirchhoff-type equations with critical exponent

Nabil Chems Eddine, Anh Tuan Nguyen, Maria Alessandra Ragusa
Abstract 116 | PDF Downloads 105 | DOI https://doi.org/10.3846/mma.2024.19006

Page 254–267

Page 268–276

Comparative analysis of models of genetic and neuronal networks

Diana Ogorelova, Felix Sadyrbaev
Abstract 49 | PDF Downloads 57 | DOI https://doi.org/10.3846/mma.2024.19714

Page 277–287

A discrete version of the Mishou theorem related to periodic zeta-functions

Aidas Balčiūnas, Mindaugas Jasas, Audronė Rimkevičienė
Abstract 49 | PDF Downloads 57 | DOI https://doi.org/10.3846/mma.2024.19502

Page 331–346

A modified Newton-secant method for solving nonsmooth generalized equations

Vitaliano de Sousa Amaral, Paulo Sérgio Marques dos Santos, Gilson N. Silva, Sissy Souza
Abstract 76 | PDF Downloads 86 | DOI https://doi.org/10.3846/mma.2024.18680

Page 347–366